- 04-10-2006, 11:26 AM
Question....I bought some "cheaper"gelcaps a couple days ago, and within .5 hours of taking them for the last couple days I'm burping up the nastiest frekin fish A-hole taste!!!
Anyone with the same issue? How to correct?
I'm usually taking with food of some sort, but so far nothing is masking this gross taste....
Should I just take up farting...
- 04-10-2006, 12:06 PM
Some caps have what I think is called an enteric coating. Supposedly that helps with the burps. Freezing them can also help. Taking them consistently is usually the key, burps usually clear up in a couple of weeks.
- 04-10-2006, 12:26 PM
Good idea on freezing them....I'll give that a shot.
I've been taking 6-8 caps a day for about a month now, I guess I'll give it another 4 weeks and see if it helps.
04-11-2006, 02:16 PM
04-11-2006, 04:56 PM
CDB is right on with the enteric coating suggestion. I was experiencing the same nasty fish burps until I switched to Fisol (it's enteric coated). It makes all the difference in the world and you don't get even the slighest hint of a fishy taste. You can get it at the Vitamin Shoppe among other places.Originally Posted by CDB
04-11-2006, 05:08 PM
I just bought a bunch, so I'll get through these and buy some
enteric coated ones.
I'm taking about 6000mg a day...
04-12-2006, 01:44 PM
I got mine from cnw. no problems with fish taste. my wife takes them too. she hates any seafood and does not complain. anyone else think 6000mg a day is high or is my dose of 1000mg low?
Similar Forum Threads
- By windwords7 in forum SupplementsReplies: 45Last Post: 06-10-2005, 05:14 PM
- By Rock Lee in forum SupplementsReplies: 8Last Post: 06-27-2004, 11:02 AM
- By Jcc in forum SupplementsReplies: 0Last Post: 01-09-2004, 08:39 PM
- By Gaf Knee in forum SupplementsReplies: 1Last Post: 08-13-2003, 01:27 PM
- By YellowJacket in forum SupplementsReplies: 10Last Post: 02-19-2003, 10:52 AM